Skip to Content

Join the 'Thyroidectomy' group to help and get support from people like you.

Thyroidectomy Questions

 Clear

We found 27 questions associated with the 'Thyroidectomy' topic.

Does Cytomel cause worsening of palpitations??

Posted 3 days ago by rosecitygirl 0 answers

Had total thyroidectomy almost 2 years ago. On levothyroxine 137.5. Was taking 175 then reduced to 150. Have lost around 45 lbs during the 2 years (which is a good thing) but all kinds of horrible side effects. Palpitatations were really bad. Was out of town seeing new grandbaby and thought I was ...

Levothyroxine - I want to know how to deal with my reaction to Synthroid following my thyroidectomy?

Posted 28 Aug 2017 by ReganPollock 1 answer

My T3 and T4 levels are mid range but my TSH level has rocketed to 50. My endocrinologist has recommended upping my dosage to 75, but this is making me feel very unwell - dizzy, bad headache, tingling in my fingers, heart pain. I would like to go back to 50 mcg or preferably even lower, but ...

Can I safely use amitriptyline?

Posted 23 May 2017 by Cathy T 2 answers

I had a complete thyroidectomy take synthroid. I also have glaucoma. I have fybromyalgia and my pain is not well controlled

Thyroidectomy - Going surgery alone?

Posted 18 Jun 2017 by Carleigh22 0 answers

Hi so I'm having a thyroidectomy on 4th July and I've been really nervous about this even knowing my boyfriend would be there with me as long as possible. Well he's just decided to break up with me and now I face having to do it all alone which makes me even more anxious! Has anyone ...

Hi! So I am literally less then 48 hours post total thyroidectomy. A large mass that took over the?

Posted 18 Jun 2017 by heavensent501 0 answers

... full left lobe was found "accidentally" on chest ct scan in April. Unfortunately the biopsies prior to surgery were inconclusive for some reason so we still do not know what it was. (Yay waiting games!) But even more unfortunate, my post op team was a nightmare! My husband and i were ...

I had thyroid cancer and had a total thyroidectomy. I now take 100 levothyroxine every day?

Posted 14 Mar 2017 by SuzieQ2 2 answers

I have gained 16 pounds. I don't feel well anymore. I want to stop taking this med bit am afraid I could die. Can I stop taking it and be okay?

Thyroid Desiccated - Armour and Osteoporosis?

Posted 28 Feb 2017 by Nessie Ness 0 answers

I have severe osteoporosis (-3.9) due to primary hyperparthyroidism. Operation in 2001, removal of parathyroid adenoma and total thyroidectomy because by chance during the operation a papillary-follicular cancer was detected. RAI 150. Now 16 years later the 1 parathyroid left over is ...

Hypothyroidism - after thyroid removal - total thyroidectomy many years ago. They want to lower my?

Posted 28 Nov 2016 by Jeannine Rush 1 answer

... dosage. Lower dose makes me so slow? Why? Because of the results of the lab tests. They say it does not fit the levels on their charts.

Saxenda - Hello... I just received my first 30 day supply of same day...I am trying to be excited?

Posted 11 Aug 2016 by Momoftwo72 1 answer

... but there is something bothering me. I had a complete thyroidectomy in March due to Papillary Carcinoma... Should I be worried about taking this medicine?

Swollen, sore eyes once a month?

Posted 11 Aug 2016 by van-heather 0 answers

Hi there, I am a 49 year old menopausal woman (I think!) who recently had a thyroidectomy. I currently am on Synthroid and other than the swollen eyes once month, I feel great. I get very swollen, sore eyes once a month, first one eye, then the next day usually the other. Once there was so much ...

Hello Everyone, I had a Total Thyroidectomy, I just had a physical and my Throxine level was high!?

Posted 9 Jun 2016 by Blessed63 1 answer

I had Graves Disease and by the grace of the Holy Spirit I'am still here! I had the Surgery April 25th 2016, I'am taking Levothyroxine NA Synthroid 0.1MG, Any advice or experiences would be appreciated, and why? after my Surgery am I still Hyperthyroid mode... Thank you and Bless you ALL, ...

Is it safe to adjust the 100 mcg dose of synthroid by not taking the pill two days a week?

Posted 23 Feb 2016 by wncmountains 1 answer

My TSH level is not stable yet after thyroidectomy so doctor is adjusting the dosage by telling me to not take the 100 mcg dose on Sunday and Wednesday. Is this dangerous to miss two days? I think it is best to have a stable dosage from day to day. Why not use say a 50 mcg pill three days a week ...

Page 1 2 Next

Ask a Question

Search this Group